# SDR ASAA2015052511851

- Difficulty date: May 25, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 33,671 hours, 10,225 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND FAULT CODE NR 73-30311 ON ENGINE NR 1. THIS IS A SHORT TIME FAULT.  ACFT GROUNDED.  ACCOMPLISHED INITIAL EVALUATION FOR NR 1 ENG START SWITCH TESTS, ALL TESTS PASS.  INITIAL EVALUATION HAS SHOWN THAT THE FAULT IS NOT ACTIVE AT THIS TIME, REF FIM 73-24, TASK 813.
